Characters of locally compact abelian groups.

M. Rajagopalan

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 268-272
  • ISSN: 0025-5874; 1432-1823

How to cite


Rajagopalan, M.. "Characters of locally compact abelian groups.." Mathematische Zeitschrift 86 (1964/65): 268-272. <>.

author = {Rajagopalan, M.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {268-272},
title = {Characters of locally compact abelian groups.},
url = {},
volume = {86},
year = {1964/65},

AU - Rajagopalan, M.
TI - Characters of locally compact abelian groups.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 268
EP - 272
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.